# SDR MWEA060069

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 9936314504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY HAS A CRACKED INTERNAL DOUBLER AT PRODUCTION BUTT JOINT LOCATED AT WING STATION XFS 194.  FABRICATED AND INSTALLED STRAP AND FILLER.
